# SDR IXXA07SMN119S

- Difficulty date: February 23, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 70,003 hours, 17,984 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37739061
- Condition: Cracked
- Location: Zone 100
- Part time: 70,003 hours, 17,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION,  FOUND IN  MAIN CARGO COMPARTMENT A CRACKED ON FITTING AT STATION 781.000 LEFT BOTTOM LINE 24".  REPLACED CRACKED FITTING IAW DC8 SRM 51-1-21, DC8 SRM 51-1-20D AND DC8 SRM 51-3-1.
